# SDR DXTA2009120703881

- Difficulty date: December 6, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N761QS
- Make and model: Gulstm 200
- Aircraft serial: 176
- Aircraft time: 1,474 hours, 883 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 4AS8135500503
- Condition: Faulty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN STARTING DESCENT OUT OF 23,000, RED GEAR UNSAFE INDICATION ON LT MAIN LANDING GEAR CAME ON AND AIRSPEED WENT RED.  SLOWED BELOW 195 MAX GEAR SPEED, AIRSPEED WENT BACK GREEN, GEAR INDICATION STILL UNSAFE. GEAR EXTENDED NORMALLY WITH 3 GREEN.  REMOVED LT MLG AFT UPLOCK PROXIMITY SWITCH AND INSTALLED INSPECTED LT MLG AFT UPLOCK PROXIMITY SWITCH IAW MM 32-10-11. COMPLIED WITH OPS CK AND FUNCTIONAL CHECKS.
